Picture of small jelly fish in ocean

Open Access research that better understands changing marine ecologies...

Strathprints makes available scholarly Open Access content by researchers in the Department of Mathematics & Statistics.

Mathematics & Statistics hosts the Marine Population Modelling group which is engaged in research into topics surrounding marine resource modelling and ecology. Recent work has included important developments in the population modelling of marine species.

Explore the Open Access research of Mathematics & Statistics. Or explore all of Strathclyde's Open Access research...

Browse by Author or creator

Group by: Publication Date | Item type | No Grouping
Jump to: 2017 | 2015
Number of items: 3.

2017

McRedmond, James and Xu, Chang (2017) On the expected diameter of planar Brownian motion. Statistics and Probability Letters, 130. pp. 1-4. ISSN 0167-7152

2015

Wade, Andrew R. and Xu, Chang (2015) Convex hulls of random walks and their scaling limits. Stochastic Processes and their Applications, 125 (11). pp. 4300-4320. ISSN 0304-4149

Wade, Andrew R. and Xu, Chang (2015) Convex hulls of planar random walks with drift. Proceedings of the American Mathematical Society, 143 (1). pp. 433-445. ISSN 0002-9939

This list was generated on Thu Feb 22 17:35:05 2024 GMT.